# SDR CA030605001

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 53,957 hours
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Component: Lt Side Of Fus
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND LT SIDE OF FUSELAGE FORWARD UPPER CORNER OF WINDOW NR 4 AT BODY STATION 420 AND STRINGER NR 11 LT RECTIFICATION:  HIGH FREQUENCY EDDY CURRENT CARRIED OUT IAW SRM 53-30-3 IN REPAIR AREA AT LT FUSELAGE AS 420 STR 11 LT, (NO CRACKS DETECTED).   SKIN REPAIRED IAW B737 SRM
